This is topic Anyone taking A-Bab get an unusual rash? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/101680

Posted by SuZ-Q (Member # 5903) on :
 
My doctor added A-Bab to my BB-1 in mid-October. I was only supposed to take 1/2 a drop every 10 days, but thought I could handle a whole drop (some people seem to be taking doses in the teens). Shortly after bumping up my dose, I developed a very itchy rash on my neck and scalp. It starts out as tiny red bumps that later turn into a plaque-like area. The dermatologist wasn't sure what it was. She said it looked somewhat like psoriasis, but she wanted to try a topical first. The rash is extremely uncomfortable and often disrupts my sleeping. Has anyone had a similar experience? Could this just be herxing ( it is a new symptom for me)?
Thanks for your thoughts!
 
Posted by opus2828 (Member # 15407) on :
 
I get rashes whenever I treat babesia - for me it seems to be part of a die-off. I've gotten them from antibiotics and herbals.

However, it might be wise to back off for a few days to let the rash clear and see if you get it back when you restart the drops - as it could be an allergy.

If it disappears and then returns when you start again, you'll know it's an allergy and not a herx.

Mine did not come back when I restarted the drops.

Everyone's situation is different but this was the advice my LLMD gave me. Hope that helps.
 
Posted by seibertneurolyme (Member # 6416) on :
 
Check the list of ingredients -- is this the one with lomatium in it? If so, that particular herb is known to cause a rash in some people. Someone else posted about this in the past.

Bea Seibert
 
Posted by Haley (Member # 22008) on :
 
Lomatium will cause a significant rash. I went to ER for it. Mine did not itch.
 
Posted by canefan17 (Member # 22149) on :
 
I find it odd that a lot of anti-virals (poetent anti-virals) can cause rashes in some people?

Is it necessarily a bad thing?

Andrographis
Lomatium
Pau D Arco


Suz-Q,

That's a really low dose. Has A-Bab been helping?
 
Posted by SuZ-Q (Member # 5903) on :
 
Thanks for all of your replies!

I have only been taking the A-Bab since late October, so I've only taken it 3 or 4 times. My BB-1 was increased from 10 drops twice a day to 20. I am also on DesBio, Parsley, Burber, Macrozymes, chelation treatments, and My Dr.'s version of the KPU protocol.

I haven't taken the BB-1 or the A-Bab for at least a week and the rash has only worsened. Maybe I need to give my LLMD a call for her suggestions. The meds from the dermatologist are not doing much yet.
 


Powered by UBB.classic™ 6.7.3